# SDR REXA2024040100317

- Difficulty date: March 14, 2024
- Submitted: April 1, 2024
- Operation: Air carrier
- Aircraft: N181GJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15204
- Aircraft time: 26,242 hours, 21,276 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Fitting
- Part number: AV67021081013
- Condition: Worn
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"MID LOWER RUDDER FITTING BOTTOM HALF BEARING BORE IS WORN. DEPTH SHOULD BE .286"" BORE IS AT .3185"" FITTING REQUIRES REPLACEMENT.         LOCATED AND DRILLED FASTENER HOLES IN NEW SERVICEABLE FITTING PN AV670-21081-013 IAW CRJ 900 SRM 51-40-11-001-001-A01. REFERENCE HN00145134 FOR INSTALLATION OF FITTING. MACHINED EXCESS MATERIAL FROM NEW MID LOWER RUDDER FITTING AS REQUIRED IAW DWG AV670-21081-101 REV -B STEP 14. PRIMED AND PAINTED MID /LOWER RUDDER FITTING IAW CRJ SRM TASK 51-25-16-001-001-A01. "
